# SDR AWXA200600314

- Difficulty date: January 9, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654581229
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED BS 328 FRAME SHEAR TIE CRACKED, .25 INCHES, OUTBOARD SIDE OF STRINGER 28L.  MAINTENANCE REMOVED AND INSTALLED NEW SHEAR TIE AT BS 328, OUTBOARD SIDE OF STR 28L IAW BOEING 737-300 SRM 51-40-02-0G PAR 4B, FIG 8 AND FIG 12.
